# SDR COEA2025081905738

- Difficulty date: August 5, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N738FX
- Make and model: Textrn 408
- Aircraft serial: 0007
- Aircraft time: 611 hours, 699 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 991918921
- Part serial: C001124
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SEAT CRACKED.   MAINTENANCE REPLACED THE PILOT SEAT.
